# SDR DXTA2025032702826

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N373QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500275
- Aircraft time: 8,429 hours, 6,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE DIFFICULT TO MOVE. ADJUSTED LOCKING TAB OF DOOR HANDLE AND LUBRICATED MED DOOR HANDLE, OPERATION IS NOW SMOOTH AND REQUIRES LESS EFFORT TO OPEN. \ \ WORK PREFORMED !AW EMBÂ·505 AMM 52-11-24.
